# SDR DALA2024071807233

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FAIRING SUPPORT STA Y=617 AND BTW LONGERONS LH 24/25 AT EXTERNAL FUSELAGE. SUMMARY OF NRC 00381: FAIRING SUPPORT STA Y=617 AND BTW LONGERONS LH 24/25 AT EXTERNAL FUSELAGE WAS REPAIRED PER B717-200 SRM 51-70-11-2R REPAIR 1. (LP #0453173)
